NEVANLINNA'S FIVE-VALUE THEOREM FOR DERIVATIVE'S OF MEROMORPHIC FUNCTIONS PARTIALLY SHARING VALUES ON ANNULI

Full Article - PDF

Published: 2017-09-07

Page: 13-21


RENUKADEVI S. DYAVANAL *

Department of Mathematics, Karnatak University, Dharwad-580003, India

ASHOK RATHOD

Department of Mathematics, Karnatak University, Dharwad-580003, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we first obtain Xiong Inequality of meromorphic function on annuli. Next by using this inequality, we generalise Nevanlinnas five-value theorem for derivatives of meromorphic functions by considering weaker assumptions of sharing five-values to partially sharing k(≥ 5) values. As a particular case of our results, we deduce several results.

Keywords: Nevanlinna theory, the annuli


How to Cite

DYAVANAL, R. S., & RATHOD, A. (2017). NEVANLINNA’S FIVE-VALUE THEOREM FOR DERIVATIVE’S OF MEROMORPHIC FUNCTIONS PARTIALLY SHARING VALUES ON ANNULI. Asian Journal of Mathematics and Computer Research, 20(1), 13–21. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/971

Downloads

Download data is not yet available.